# SDR ASAA0954433

- Difficulty date: February 14, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 9,452 hours, 2,786 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Controller
- Part number: 6228145
- Part serial: 62281403760
- Condition: Faulty
- Location: E&E Bay
- Part time: 9,452 hours, 2,786 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CONT CABIN ZONE TEMP LIGHT ILLUMINATED WHEN RECALL IS SELECTED AND RESETS WHEN MASTER CAUTION IS SELECTED.  VERIFIED CONT CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL.  RESETS WITH MASTER CAUTION.  PERFORMED BITE AND FOUND FLT DECK TRIM VALVE ON ZONE TEMP CONT 2.  RESET BOX AND RAN PACKS FOR 1 HOUR.  NO FAULTS ON BOX.  OPS CHECK GOOD, GROUND VERIFICATION SUCCESSFUL.  NO HISTORY 60 DAYS.  REF FIM 31 62 810 842 SEAMC NOTIFIED.
